# SDR IPXA09156544

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER CREW ENTRY DOOR FLASHING ON AND OFF DURING DESCENT AND TAXI IN AFTER LANDING.  EXIT LIGHT HAS BEEN RELAMPED.  FOUND LOOSE BULB.  LAMPED IAW AMM 33-51- 13-04.  OK TO CONTINUE.
